# SDR YENA2022081800805

- Difficulty date: August 16, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb EMB110*
- Aircraft serial: 082
- Aircraft time: 40,013 hours, 26,037 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION CPCP FINDING: CORROSION ON SHEAR CLIP AT FUSELAGE INTERNAL STRUCTURE FRAME 82 BTW STR 28-29RH; CORROSION ON SHEAR CLIPAT FUSELAGE INTERNAL STRUCTURE FRAME 82 BTW STR 28-29RH WAS REMOVED AND EVALUATED, THEREFORE IT IS OUT LIMITS. SHEARCLIP WAS REPLACED BY A NEW ONE PER EMB190 SRM 51-41-02 AND SRM 51-43-01. ALL WORK WAS ACCOMPLISHED ON TOMX NR 00223. (CONSIDERED A MAJOR REPAIR)
